# SDR IPXA10558962

- Difficulty date: March 21, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Gouged
- Location: Bs 800 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, FRAME INBD FLANGE AT BS 800 BETWEEN STR 15R AND STR 16R IS GOUGED.  REPAIRED GOUGE IN FRAME AT BS 800 BETWEEN STR 15R AND STR 16R IAW EO B757-5310-19952
